MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5525WVB
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hyphema (1911)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been requested.Manufacturing and sterilization records were reviewed and found to be acceptable.This investigation is ongoing.
 
Event or Problem Description
It was reported by the user facility in the united kingdom that the infusion line was not retaining in the trocar and led to a hemorrhage.Surgery was extended 15-30 minutes for additional treatment.
 
Additional Manufacturer Narrative
As new information has been reported the event is no longer deemed to be a serious injury as the hemorrhage was very small and is very often a complication during vitreoretinal surgery.This event no longer meets reportability requirements.
 
Event or Problem Description
Additional information received the user facility reports that they just put bottle height up to control the hemorrhage.No additional anasthesia was required and followup on the patient is good the hemorrhage did not spread.

Brand Name
25G BI-B COMBINED ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key19003720
Report Number0001920664-2024-00045
Device Sequence Number20943889
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768(17)250101(10)X4666
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberSE5525WVB
Device Lot NumberX4666
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown